# SDR AALA201902269013

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 15,382 hours, 4,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY OPERATING CYLINDER PRESSURE WAS LOW, 1100 PSI, AT 71 DEG F.  SERVICED THE R4 CYLINDER IAW AMM 52-10-00.
